Acute dysphonia secondary to vocal fold hemorrhage after vardenafil use.

Published

Journal Article

Owing to their vasodilatory effects, the phosphodiesterase-5 inhibitors have become widely used for the treatment of erectile dysfunction. Among the reported adverse events of these agents are epistaxis, variceal bleeding, intracranial hemorrhage, and hemorrhoidal bleeding. We report a case of vocal fold hemorrhage that occurred after vardenafil use in a 31-year-old man who was a professional singer.

Full Text

Duke Authors

Cited Authors

  • Singh, V; Cohen, SM; Rousseau, B; Noordzij, JP; Garrett, CG; Ossoff, RH

Published Date

  • June 2010

Published In

Volume / Issue

  • 89 / 6

Start / End Page

  • E21 - E22

PubMed ID

  • 20556726

Pubmed Central ID

  • 20556726

Electronic International Standard Serial Number (EISSN)

  • 1942-7522

Language

  • eng

Conference Location

  • United States